# SDR SIMA200321801

- Difficulty date: August 2, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N376AE
- Make and model: Saab 340B
- Aircraft serial: 340B376
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Burned
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN BOTTLE CHANGE THE LOWER RT FUSELAGE AVIONIC COMPARTMENT CAUGHT FIRE.  AIRCRAFT WAS REPAIRED IAW ENGINEERING ORDERS G1-5300-436, G1-53MA-732, G1-53MR-735R1, AND G1-5300-736.  (M)
